# SDR EIA2000154

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Case
- Part number: 771736002
- Condition: Cracked
- Location: Nr 3 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LOCATED IN NR 15 STRUT OF NR 3 ENGINE TURBINE EXHAUST CASE AT APPROX 11:30 O'CLOCK POSITION (VIEWED FROM REAR) AND EXTENDING FORWARD APPROX 5.5 INCH FROM TRAILING EDGE OF STRUT.  REPLACED NR 3 ENGINE TURBINE EXHAUSE CASE PER ECRA 662499-72-006-1 AND MM 71-21-04.  (M)
